Alert archive / Arkansas / Flash Flood Warnings in 2010
Flash Flood Warning 50, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jul 12, 2010, 10:44 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2010, 10:44 PM CDT (03:44 UTC)
- Expired
- Jul 13, 2010, 3:45 AM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, AR, Madison County, AR
The radar
The Springfield radar (KSGF), 115 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 11:00 PM CDT | FLASH FLOOD | Clifty, AR | ROADS CLOSED. 4 TO 5 INCHES OF RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -203 J/kg
- Mixed-layer LCL
- 1592 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
644
WGUS54 KTSA 130344
FFWTSA
ARC015-087-130845-
/O.NEW.KTSA.FF.W.0050.100713T0344Z-100713T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTHWEST ARKANSAS
NORTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 345 AM CDT
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THUNDERSTORMS WITH HEAVY RAIN CONTINUING ACROSS MUCH OF
NORTHERN MADISON AND NORTHWESTERN CARROLL...MOVING EAST AT 15
MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 345 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...GREEN FOREST...OSAGE...CARROLLTON...MARBLE...
HUNTSVILLE...ALPENA AND KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3612 9329 3613 9346 3609 9346 3608 9343
3604 9343 3603 9394 3613 9393 3623 9388
3624 9386 3650 9386 3650 9330 3649 9329
3616 9328
$$3 follow-up statements
488
WGUS74 KTSA 130421
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT MON JUL 12 2010
ARC015-087-130845-
/O.CON.KTSA.FF.W.0050.000000T0000Z-100713T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-MADISON AR-
1121 PM CDT MON JUL 12 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHERN MADISON AND CARROLL COUNTIES...
AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM HINDSVILLE
TO 3 MILES EAST OF MARBLE...MOVING SOUTH. RADAR INDICATES THAT 2 TO
2.5 INCHES OF RAIN HAS ALREADY FALLEN ACROSS PORTIONS OF SOUTHERN
CARROLL AND NORTHWEST MADISON COUNTIES. ANOTHER ONE OR TWO INCHES
WILL BE POSSIBLE THROUGH 345 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE OSAGE...HUNTSVILLE...CARROLLTON...ALPENA AND KINGSTON.
CREEKS WHERE RADAR INDICATES THE HEAVIEST RAIN HAS FALLEN
IN NORTHWEST MADISON COUNTY INCLUDE...WAR EAGLE CREEK...CLEAR
CREEK...AND PINE CREEK. ROADS THAT CROSS THOSE CREEKS IN NORTHWEST
MADISON COUNTY WILL BE MOST VULNERABLE TO FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3612 9329 3613 9346 3609 9346 3608 9343
3604 9343 3603 9394 3613 9393 3623 9388
3624 9386 3650 9386 3650 9330 3649 9329
3616 9328
$$329
WGUS74 KTSA 130710
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 AM CDT TUE JUL 13 2010
ARC015-087-130845-
/O.CON.KTSA.FF.W.0050.000000T0000Z-100713T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-MADISON AR-
210 AM CDT TUE JUL 13 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR
NORTHERN MADISON AND CARROLL COUNTIES...
AT 204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES
NORTHWEST OF ALPENA TO 11 MILES SOUTHWEST OF HINDSVILLE...MOVING
SOUTHEAST AT 10 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS
ALREADY FALLEN OVER NORTHERN MADISON AND SOUTHERN CARROLL COUNTIES.
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 345 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE ALPENA...RUDD...CARROLLTON...HUNTSVILLE...MARBLE...OSAGE AND
KINGSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
&&
LAT...LON 3612 9329 3613 9346 3609 9346 3608 9343
3604 9343 3603 9394 3613 9393 3623 9388
3624 9386 3650 9386 3650 9330 3649 9329
3616 9328
$$704
WGUS74 KTSA 130844
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 AM CDT TUE JUL 13 2010
ARC015-087-130852-
/O.EXP.KTSA.FF.W.0050.000000T0000Z-100713T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL AR-MADISON AR-
344 AM CDT TUE JUL 13 2010
...THE FLASH FLOOD WARNING FOR NORTHERN MADISON AND CARROLL COUNTIES
EXPIRES AT 345 AM CDT...
MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE
WARNED AREA AND WEAKENED...THEREFORE THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
AN AREAL FLOOD WARNING IS IN EFFECT FOR MADISON AND SOUTHERN CARROLL
COUNTIES UNTIL 730 AM. RADAR ESTIMATES THAT 2 TO 4 INCHES OF RAIN
FELL EARLY THIS MORNING ACROSS NORTHERN MADISON AND EXTREME SOUTHERN
CARROLL COUNTIES.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3612 9329 3613 9346 3609 9346 3608 9343
3604 9343 3603 9394 3613 9393 3623 9388
3624 9386 3650 9386 3650 9330 3649 9329
3616 9328
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 9:53 PM CDT, 51 minutes earlier.
Area forecast discussion, Jul 12, 9:53 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
953 PM CDT MON JUL 12 2010
.DISCUSSION...
EARLIER EVENING CONVECTION OVER SOUTHEAST KANSAS
HAS NOW ROLLED INTO THE NORTHEAST CORNER TULSA
FORECAST AREA. SEVERE THUNDERSTORM WATCH EXPIRES
AT 10 PM. INITIALLY THOUGH FLASH FLOOD WATCH IN
NORTHWEST ARKANSAS COULD BE ELIMINATED...HOWEVER
CONVECTIVE CLUSTER NORTHEAST OK SOUTHWEST MO WILL
DRIFT INTO NORTHWEST ARKANSAS SHORTLY. GIVEN RAIN
RATE FROM OTTAWA COUNTY WILL MAINTAIN FLOOD WATCH
OVERNIGHT. CUT POPS SOUTHERN AREAS. ZONES TO RUN
AT 1001 AFTER WATCH EXPIRES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 93 78 94 / 60 10 10 10
FSM 76 93 78 97 / 70 30 10 10
MLC 75 91 75 93 / 70 20 0 10
BVO 72 92 75 94 / 60 10 10 10
FYV 72 90 73 91 / 70 30 10 10
BYV 70 88 74 92 / 80 30 10 10
MKO 73 91 76 94 / 60 20 10 10
MIO 69 93 75 94 / 60 10 10 10
F10 74 92 76 92 / 60 10 10 10
HHW 76 94 77 95 / 60 20 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-
OKZ076.
EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.
AR...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
EXCESSIVE HEAT WATCH FROM 1 PM TUESDAY TO 7 PM THURSDAY FOR
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, Jul 12, 4:57 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT MON JUL 12 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT MON JUL 12 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...NEAR THE KANSAS BORDER AND EXTREME SOUTHEAST OKLAHOMA
AND WEST CENTRAL ARKANSAS.
ONSET...THIS EVENING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...ELEVATED.
AREA...EXTREME EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...OVERNIGHT.
DISCUSSION...
UNSEASONABLY MOIST AIR REMAINS OVER THE ENTIRE REGION.
AT LATE AFTERNOON A NEARLY STATIONARY FRONTAL BOUNDARY
STRETCHED WEST TO EAST ACROSS SOUTHEAST KANSAS INTO CENTRAL
MISSOURI. ANOTHER MORE SUBTLE BOUNDARY CAUSED BY DIFFERENTIAL
HEATING DUE TO CLOUD COVER STRETCHED ACROSS EXTREME SOUTHEAST
OKLAHOMA INTO CENTRAL ARKANSAS. THIS YIELDS TWO AREAS FAVORABLE
FOR STRONG TO SEVERE STORMS THIS EVENING. ONE OVER FAR NORTHEAST
OKLAHOMA NEAR THE KANSAS BORDER AND THE OTHER OVER FAR SOUTHEAST
OKLAHOMA AND WEST CENTRAL ARKANSAS. A SEVERE THUNDERSTORMS WATCH
HAS BEEN ISSUED FOR THE NORTHEAST OKLAHOMA COUNTIES NEAR THE KANSAS
BORDER.
CURRENTLY IT APPEARS STORMS MAY STAY PREDOMINANTLY NORTH OF THE BORDER.
LATER ON TONIGHT THERE IS THE POTENTIAL FOR AN MCS CLUSTER TO TRACK
ACROSS NORTHWEST ARKANSAS AND POSE A FLOOD THREAT. IF STORMS DO NOT
INITIATE OVER NORTHEAST OKLAHOMA AND EXTREME SOUTHWEST MISSOURI DURING
THE EVENING...THAT THREAT WILL BE DIMINISHED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
MORE HEAT AND HUMIDITY WILL RETURN FOR THE REST OF THE WEEK AND INTO
THE WEEKEND AS UPPER LEVEL RIDGING DEVELOPS OVER THE CENTRAL PART OF
THE COUNTRY. AN EXCESSIVE HEAT WATCH HAS BEEN ISSUED FOR MUCH OF THE
AREA FOR TUESDAY THROUGH THURSDAY. THIS WATCH MAY BE REPLACED WITH
HEAT ADVISORIES OR EXCESSIVE HEAT WARNINGS IN LATER FORECAST.
INTERMITTENT UPPER LEVEL DISTURBANCES WILL COMBINE WITH THE MOIST
ATMOSPHERE TO KEEP AT LEAST LOW CHANCES OF THUNDERSTORMS IN THE
FORECAST...ESPECIALLY LATE IN THE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
PREPARE FOR ANOTHER EXTENDED PERIOD OF HEAT INDEXES ABOVE 100.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 12, 7:42 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT MON JUL 12 2010
OKZ057-058-130145-
CRAIG OK-OTTAWA OK-
742 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG AND NORTHERN OTTAWA
AT 740 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF CARDIN TO 30 MILES WEST OF
COMMERCE...MOVING EAST AT 25 MPH. THE OUTFLOW WINDS FROM THESE
STORMS MAY AFFECTED CITIES SUCH AS...COMMERCE...QUAPAW AND PICHER.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH WELL
SOUTH OF THE STRONGEST PORTION OF THE STORM. ADDITIONALLY...THESE
STORMS MAY DEVELOP SOUTHEASTWARD WITH TIME...SO RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY
IS UPGRADED TO A WARNING.
LAT...LON 3699 9461 3690 9461 3690 9521 3699 9533
3700 9532 3700 9462
TIME...MOT...LOC 0040Z 284DEG 33KT 3711 9507 3707 9535Special weather statement, Jul 12, 8:44 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT MON JUL 12 2010
ARZ020-130215-
FRANKLIN AR-
844 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 845 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF MEG...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DENNING AND ALTUS.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3537 9372 3537 9374 3539 9379 3532 9380
3531 9381 3531 9388 3542 9392 3548 9369
3538 9369
TIME...MOT...LOC 0145Z 253DEG 17KT 3534 9381Local storm report, Jul 12, 9:09 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
909 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD MIAMI 36.87N 94.88W
07/12/2010 OTTAWA OK EMERGENCY MNGR
REPORTS OF WATER OVER SEVERAL ROADS IN NORTHERN PART OF
OTTAWA COUNTY. HWY 69 AT THE RAILDORAD UNDERPASS HAS 2
FEET OF WATER OVER IT.
&&
JBMSpecial weather statement, Jul 12, 9:16 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
916 PM CDT MON JUL 12 2010
OKZ063-130315-
DELAWARE OK-
916 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN DELAWARE
AT 916 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF GROVE TO 4 MILES NORTHEAST OF
BERNICE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GROVE AND BERNICE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3667 9462 3666 9461 3650 9461 3649 9461
3649 9477 3668 9500
TIME...MOT...LOC 0216Z 299DEG 14KT 3667 9461 3667 9488Special weather statement, Jul 12, 10:01 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT MON JUL 12 2010
ARZ001-130345-
BENTON AR-
1001 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 1001 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF GATEWAY TO 6 MILES NORTHWEST OF
HIWASSE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...BENTONVILLE...PEA RIDGE...
GATEWAY...HIWASSE...BELLA VISTA AND GARFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3625 9442 3647 9447 3650 9440 3650 9386
3648 9386
TIME...MOT...LOC 0301Z 314DEG 23KT 3666 9404 3648 9439Special weather statement, Jul 12, 10:39 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT MON JUL 12 2010
ARZ010-011-130415-
MADISON AR-WASHINGTON AR-
1039 PM CDT MON JUL 12 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON AND WESTERN MADISON
AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF GOSHEN...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HINDSVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3615 9381 3602 9387 3610 9411 3618 9406
TIME...MOT...LOC 0339Z 285DEG 18KT 3611 9399The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:44 PM CDT | Special Weather Statement | TSA | Franklin | 31 min |
| Jul 12, 10:01 PM CDT | Special Weather Statement | TSA | Benton | 44 min |
| Jul 12, 10:26 PM CDT | Flash Flood Warning | TSA | Benton, Washington | 5 hr |
| Jul 12, 10:39 PM CDT | Special Weather Statement | TSA | Madison | 36 min |
| Jul 12, 11:04 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| Jul 12, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 65 min |
| Jul 12, 11:22 PM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 53 min |
| Jul 12, 11:36 PM CDT | Flash Flood Warning | TSA | Madison, Washington | 4 hr |
| Jul 13, 12:14 AM CDT | Special Weather Statement | TSA | Franklin | 46 min |
| Jul 13, 3:36 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 4 hr |
| Jul 13, 3:33 PM CDT | Heat Advisory | TSA | Benton, Carroll, Madison, Washington | 60 hr |
Nearby
Flash Flood Warnings in Arkansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.